2019
Том 71
№ 9

All Issues

Bokalo M. M.

Articles: 2
Article (Ukrainian)

Boundary-value problem for nonlinear degenerated parabolic equations with variable delay

Bokalo M. M., Il’nyts’ka О. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 9. - pp. 1155-1168

We study boundary-value problem with Dirichlet conditions for nonlinear parabolic equations with variable delay (i.e., delay is a function of time) and degeneration at the initial time. The existence and uniqueness of the classical solution of this problem are proved. A priori estimates of this solution are obtained.

Article (Ukrainian)

Fourier Problem for a Coupled Diffusion System with Functionals

Bokalo M. M., Dmytriv V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 11. - pp. 1468-1481

We investigate the well-posedness of a problem for a system of functional differential equations of different types without initial conditions. Each equation consists of two parts one of which has the same structure as a parabolic equation or an ordinary differential equation with parameters, while the other contains functionals defined on a space of functions continuous in space variables.